Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCayley digraphs of finite abelian groups and monomial ideals.
Author(s) Ibeas Alvar, Gomez Domingo, Jaime Gutierrez
TypeArticle in Journal
AbstractIn the study of double-loop computer networks, the diagrams known as L-shapes arise as a graphical representation of an optimal routing for every graph's node. The description of these diagrams provides an efficient method for computing the diameter and the average minimum distance of the corresponding graphs. We extend these diagrams to multiloop computer networks. For each Cayley digraph with a finite abelian group as vertex set, we define a monomial ideal and consider its representations via its minimal system of generators or its irredundant irreducible decomposition. From this last piece of information, we can compute the graph's diameter and average minimum distance. That monomial ideal is the initial ideal of a certain lattice with respect to a graded monomial ordering. This result permits the use of Gröbner bases for computing the ideal and finding an optimal routing. Finally, we present a family of Cayley digraphs parametrized by their diameter d, all of them associated to irreducible monomial ideals.
ISSN0895-4801; 1095-7146/e
URL http://epubs.siam.org/doi/abs/10.1137/050646056
LanguageEnglish
JournalSIAM J. Discrete Math.
Volume21
Number3
Pages763--784
PublisherSociety for Industrial and Applied Mathematics (SIAM), Philadelphia, PA
Year2007
Edition0
Translation No
Refereed No
Webmaster